# SDR 2003FA0001176

- Difficulty date: June 22, 2003
- Submitted: November 17, 2003
- Operation: General aviation
- Aircraft: N324SM
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9023
- Aircraft time: 1,432 hours, 622 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 3891150110
- Condition: Ruptured
- Location: Oxygen System
- Part time: 1,432 hours, 622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC HAD BEEN PARKED FOR APPROX 2 WEEKS ON RAMP IN A TROPICAL CLIMATE.  WHEN FLIGHT CREW CONDUCTED THEIR PREFLIGHT INSPECTION, IT WAS NOTED THAT THE O2 SYS QTY WAS INDICATING 0 PSI ON EICAS AND DIRECT READING GAUGE ON EXTERIOR OF AC. SERVICING OF O2 SYSTEM WAS ATTEMPTED, HOWEVER PRESSURE REMAINED AT ZERO.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT LINE   INSTALLED UNDER PILOTS SIDE CONSOLE CONNECTING THE PILOTS OXYGEN MASK BOX TO OXYGEN SUPPLY WAS RUPTURED AT END FITTING (HOSE HAD COME UN-SWEDGED).  A REPLACEMENT LINE WAS ORDERED FROM MFG AND INSTALLED IAW AMM.  AS PRECAUTION O2 CYLINDER REPLACED WITH SERVICEABLE UNITS AND O2 SYSTEM WAS PURGED IAW AMM.  AC WAS THEN RELEASED FOR SERVICE.
